# SDR P5CA9701051

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Angle
- Condition: Corroded
- Location: Air Cond Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2, FX AIR COND BAY ACCESS DOOR 192E AFT HINGE LWR HALF ATT ANGLE FOUND CORRODED.  REPLACED ANGLE PER MM 52-48-01.
